advertisement
Question
Posted by: Rosa | 2007/02/10

Diabetes 2 - Glucophase 850mg

Hi

Please tell me, I saw on the forum that this lady was told is she used Glucophase 850mg, she would gain weight as it is a side effect. Is that true? I used to be on Glucophase 850mg. I am very overweight as it is and even though I am walking a lot, I can't seem to loose my weight. My doctor have now changed my tablets to Arrow Metformin HCI 850mg. Is this tablets as good or will it also make me pick up weight.? He changed my tablets before I knew about the side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

You should not gain weight with this. In fact, some ladies, especially those with Syndrome X related weight problems loose weight while on metformin. Metformin 850 and Glucophage 850 are generic equivalents

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement